# SDR UPS02439055

- Difficulty date: August 4, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N526UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- Aircraft time: 79,834 hours, 15,049 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RIGHT BS 1480 BULKHEAD NR 3 HOLE CRACK FOUND AT BULKHEAD CHORD, APPROX .0625 INCH LONG, RUNNING FWD STR 33R TO 34R.  RIGHT BS 1480 BULKHEAD NR 3 HOLE AT BULKHEAD CHORD REAMED AND BUSHING INSTALLED AS PER SB 747-53A2390.
